2019
Том 71
№ 6

All Issues

Artemovich O. D.

Articles: 5
Article (Russian)

Groups with Maximality Condition for Nonhypercentral Subgroups

Artemovich O. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 7. - pp. 887-896

We obtain a characterization of not finitely generated groups with maximality condition for nonhypercentral (respectively, nonnilpotent) subgroups.

Brief Communications (Russian)

On locally graded groups with minimality condition for a certain system of nonhypercentral subgroups

Artemovich O. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 10. - pp. 1425–1430

We characterize groups without nontrivial perfect sections (in particular, solvable groups) with the minimality condition for the subgroups without hypercentral subgroups of finite index.

Brief Communications (Russian)

On I-Rigid and q-Rigid Rings

Artemovich O. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 7. - pp. 989–993

We describe q-rigid rings that have no simple noncommutative homomorphic images, and I-rigid rings with periodic and mixed additive groups.

Article (Ukrainian)

Isolated elements of prime order in finite groups

Artemovich O. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 397-400

Article (Ukrainian)

Finite non-Abelian p-groups with complemented non-Abelian normal subgroups

Artemovich O. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 640-643